Harris, Michael
Special values of zeta functions attached to Siegel modular forms
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 14 (1981) no. 1 , p. 77-120
Zbl 0465.10022 | MR 82m:10046 | 4 citations dans Numdam
doi : 10.24033/asens.1398
URL stable : http://www.numdam.org/item?id=ASENS_1981_4_14_1_77_0

Bibliographie

[1] A. N. Andrianov, Symmetric Squares of Zeta-Functions of Siegel's Modular Forms of Genus 2 (Trudy. Mat. Inst. Steklov, Vol. 142, 1976, pp. 22-45). MR 58 #27786 | Zbl 0432.10012

[2] A. N. Andrianov and V. L. Kalinin, On Analytic Properties of the Standard Zeta-Functions of Siegel Modular Forms (Mat. Sbornik, Vol. 106, 1978, pp. 323-339). MR 58 #21950 | Zbl 0389.10023

[3] W. L. Baily Jr., On the Theory of θ-Functions, the Moduli of Abelian Varieties, and the Moduli of Curves (Ann. of Math., Vol. 75, 1962, pp. 342-381). Zbl 0147.39702

[4] W. L. Baily Jr. and A. Borel, Compactification of Arithmetic Quotients of Bounded Symmetric Domains (Ann. of Math., Vol. 84, 1966, pp. 442-528). MR 35 #6870 | Zbl 0154.08602

[5] A. Borel, Introduction to Automorphic Forms, in Proc. Symp. Pure Math., Vol. IX, Amer. Math. Soc., Providence, 1966, pp. 199-210. MR 34 #7465 | Zbl 0191.09601

[6] P. Deligne, Travaux de Shimura (Sém. Bourbaki, Vol. 23, (1970/1971), No. 389). Numdam | Zbl 0225.14007

[7] P. Deligne, Valeurs de fonctions L et périodes d'intégrales, in Proc. Symp. Pure Math., Vol. XXXIII, Amer. Math. Soc., Providence, 1979, Part 2, pp. 313-346. MR 81d:12009 | Zbl 0449.10022

[8] J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. MR 58 #16803a | Zbl 0308.17007

[9] E. Freitag, Holomorphe Differentialformen zu Kongruenzgruppen der Siegelschen Modulgruppe (Inv. Math., Vol. 30, 1975, pp. 181-196). MR 56 #8927 | Zbl 0314.32017

[10] V. A. Gritsenko, Analytic Continuation of Symmetric Squares (Mat. Sbornik, Vol. 107, 1978, pp. 323-346). MR 80c:10027 | Zbl 0394.10014

[11] A. Grothendieck, On the De Rham Cohomology of Algebraic Varieties (Publ. Math. I.H.E.S., Vol. 29, 1966). Numdam | MR 33 #7343 | Zbl 0145.17602

[12] Harish-Chandra, Representations of Semi-Simple Lie groups IV, V, VI (Am. J. Math., Vol. 77-78, 1955-1956). MR 17,282c | Zbl 0070.11602

[13] Harish-Chandra, Automorphic Forms on Semi-Simple Lie Groups (Lecture Notes in Math., 62, 1968). MR 38 #1216 | Zbl 0186.04702

[14] M. Harris, A Note on Three Lemmas of Shimura (Duke Math., J., Vol. 46, 1979, pp. 871-879). MR 81c:10027 | Zbl 0433.10016

[15] H. P. Jakobsen, Intertwining Differential Operators for Mp (n, R) and SU(n, n) (Trans. A.M.S., Vol. 246, 1978, pp. 311-337). MR 80f:22009 | Zbl 0403.22010

[16] H. P. Jakobsen and M. Vergne, Restrictions and Expansions of Holomorphic Representations (J. Fun. Anal., Vol. 34, 1979, pp. 29-53). MR 80m:22020 | Zbl 0433.22011

[17] N. M. Katz, Algebraic Solutions of Differential Equations (p-Curvature and the Hodge Filtration) (Inv. Math., Vol. 18, 1972, pp. 1-118). MR 49 #2728 | Zbl 0278.14004

[18] N. M. Katz, p-Adic Properties of Modular Schemes and Modular Forms, in Modular Functions of One Variable III (Lecture Notes in Math., No. 350, 1973, pp. 63-190). MR 56 #5434 | Zbl 0271.10033

[19] N. M. Katz, p-Adic L-Functions for CM Fields (Inv. Math., Vol. 49, 1978, pp. 199-297). MR 80h:10039 | Zbl 0417.12003

[20] N. M. Katz and T. Oda, On the Differentiation of De Rham Cohomology Classes with Respect to Parameters (J. Math. Kyoto Univ., Vol. 8, 1968, pp. 199-213). MR 38 #5792 | Zbl 0165.54802

[21] R. P. Langlands, Euler Products, New Haven, Yale University Press, 1971. Zbl 0231.20016

[22] H. Maaβ, Die Differentialgleichungen in der Theorie der Siegelschen Modulfunktionen (Math. Ann., Vol. 126, 1953, pp. 44-68). MR 16,449d | Zbl 0053.05602

[23] H. Maaβ, Siegel's Modular Forms and Dirichlet Series (Lecture Notes in Math., No. 216, 1971). MR 49 #8938 | Zbl 0224.10028

[24] Yu. I. Manin and A. A. Panchishkin, Twists of Hecke Series and Their Values at Integer Points (Mat. Sbornik, Vol. 104, 1977, pp. 617-651). Zbl 0392.10028

[25] D. Mumford, Geometric Invariant Theory, Springer-Verlag, Berlin, 1965. MR 35 #5451 | Zbl 0147.39304

[26] D. Mumford, Abelian Varieties, Oxford University Press, London, 1970. MR 44 #219 | Zbl 0223.14022

[27] H. L. Resnikoff, Automorphic Forms of Singular Weight are Singular Forms (Math. Ann., Vol. 215, 1975, pp. 173-193). MR 52 #3065 | Zbl 0304.32019

[28] H. Rossi and M. Vergne, Analytic Continuation of the Holomorphic Discrete Series, (Acta. Math., Vol. 136, 1976, pp. 1-59). MR 58 #1032 | Zbl 0356.32020

[29] I. Satake, Theory of Spherical Functions on Reductive Algebraic Groups Over p-Adic Fields (Publ. Math. I.H.E.S., Vol. 18, 1963, pp. 1-69). Numdam | MR 33 #4059 | Zbl 0122.28501

[30] W. Schmid, Die Randwerte holomorpher Funktionen auf Hermitesch symmetrischen Raumen (Inv. Math., Vol. 9, 1969, pp. 61-80). MR 41 #3806 | Zbl 0219.32013

[31] Séminaire H. Cartan 1957/1958, Fonctions Automorphes, Paris, Secrétariat Mathématique, 1958. Zbl 0101.05601

[32] G. Shimura, On Some Arithmetic Properties of Modular Forms of One and Several Variables (Ann. of Math., Vol. 102, 1975, pp. 491-515). MR 58 #10758 | Zbl 0327.10028

[33] G. Shimura, On the Fourier Coefficients of Modular Forms of Several Variables (Göttingen Nachr. Akad. Wiss., 1975, pp. 261-268). MR 58 #5528 | Zbl 0332.32024

[34] G. Shimura, The Special Values of the Zeta Functions Associated with Cusp Forms, (Comm. Pure Appl. Math., Vol. 29, 1976, pp. 783-804). MR 55 #7925 | Zbl 0348.10015

[35] G. Shimura, On the Periods of Modular Forms (Math. Ann., Vol. 229, 1977, pp. 211-221). MR 57 #3080 | Zbl 0363.10019

[36] G. Shimura, On the Derivatives of Theta Functions and Modular Forms (Duke Math. J., Vol. 44, 1977, pp. 365-387). MR 57 #5911 | Zbl 0371.14023

[37] G. Shimura, The Special Values of the Zeta Functions Associated with Hilbert modular forms, (Duke Math. J., Vol. 45, 1978, pp. 637-679). MR 80a:10043 | Zbl 0394.10015

[38] G. Shimura, On Certain Reciprocity-Laws for Theta Functions and Modular Forms (Acta. Math., Vol. 141, 1978, pp. 35-71). MR 58 #10757 | Zbl 0402.10030

[39] T. Shintani, On automorphic Forms on Unitary Groups of Order 3, preprint.

[40] C. L. Siegel, Einführung in die Theorie der Modulfunktionen n-ten Grades (Math. Ann., Vol. 116, 1939, pp. 617-657). JFM 65.0357.01 | MR 1,203f | Zbl 0021.20302

[41] C. L. Siegel, Symplectic Geometry (Am. J. Math., Vol. 65, 1943, pp. 1-86). MR 4,242b | Zbl 0138.31401

[42] N. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel Dekker, Inc., New York, 1973. MR 58 #16978 | Zbl 0265.22022

[42a] N. Wallach, Representations of Reductive Lie groups, in Proc. Symp. Pure Math., Vol. XXXIII, Amer. Math. Soc., Providence, 1979, Part 1, pp. 71-86). MR 80m:22024 | Zbl 0421.22006

[43] G. Warner, Harmonic Analysis on Semi-Simple Lie Groups I, Springer-Verlag, Berlin, 1972. Zbl 0265.22020

[44] A. Weil, Introduction à l'étude des variétés kählériennes, nouvelle édition corrigée, Hermann, Paris, 1958. Zbl 0205.51701

[45] H. Weyl, The Classical Groups, Princeton University Press, 1946.

[46] D. Zagier, Modular Forms Whose Fourier Coefficients Involve Zeta-Functions of Quadratic Fields, in Modular Functions of One Variable VI (Lecture Notes in Math., No. 627, 1977, pp. 105-170). MR 58 #5525 | Zbl 0372.10017

[47] J. Sturm, Special Values of Zeta Functions, and Eisenstein Series of Half Integral Weight (Am. J. Math., Vol. 102, 1980, pp. 219-240). MR 82b:10033a | Zbl 0433.10015

[48] D. Mumford, An Analytic Construction of Degenerating Abelian Varieties Over Complete Local Rings (Compositio Math., Vol. 24, 1972, pp. 239-272). Numdam | MR 50 #4593 | Zbl 0241.14020

[49] A. N. Andrianov, On Factorization of Hecke Polynomials for the Symplectic Group of Genus n, (Math. U.S.S.R. Sbornik, Vol. 33, 1977, pp. 343-373). Zbl 0399.10029

[50] A. N. Andrianov, Euler Expansions of Theta-Transforms of Siegel Modular Forms of Degree n (Math. U.S.S.R. Sbornik, Vol. 34, 1978, pp. 259-300). Zbl 0412.10021

[51] M. Karel, Eisenstein Series and Fields of Definition (Compositio Math., Vol. 37, 1978, pp. 121-169). Numdam | MR 80c:10028 | Zbl 0399.10027

[52] M. Harris and H. P. Jakobsen, Singular Modular Forms and Singular Holomorphic Representations, in preparation.

[53] J. L. Brylinski, "l-motifs" et formes automorphes, preprint.

[54] A. N. Andrianov, The Multiplicative Arithmetic of Siegel Modular Forms (Russian Math. Surveys, Vol. 34, 1979, pp. 75-148). MR 80f:10032 | Zbl 0427.10017

[55] M. Harris, The Rationality of Holomorphic Eisenstein Series [Inv. Math. (in press)]. Zbl 0452.10031